| Model Number |
7585 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified left anterior descending artery.A 1.5mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications reported and the patient was in good condition.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2mr balloon catheter.The visual inspection revealed no damage or irregularity.The microscopic inspection revealed a pinhole at the distal end of the markerband.There was blood and contrast in the inflation lumen and the loosely folded balloon.
Event or Problem Description